# SDR ASAA2019042352988

- Difficulty date: March 25, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347209700200
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, FLOOR BEAM, BUTT LINE 8 L. JUST FORWARD OF FRAME 70, CORROSION ON TOP GROUNDED - YES. CORROSION LOCATED AT A HARD POINT AREA WHICH IS A EXCLUDED AREA REQUIRING BEAM REPLACEMENT, REF. A320 SRM 53-00-14-283-002, FIG 001 (SHT 1) REMOVED DAMAGED BEAM RECIEVED LOCATED DRILLED AND INSTALLED NEW FLOOR SUPPORT BEAM BETWEEN FR68-FR70 @Y160.5 IAW AIRBUS DWG D53472040 A320 SRM 51-42-11
